# SDR AALA202201255359

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 24,485 hours, 9,643 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4195
- Condition: Leaking
- Location: Zone 100
- Part time: 29,336 hours, 15,686 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT RUBBER OR PLASTIC LIKE BURNING ODOR COMING FROM NEAR DOOR 2L . NO VISIBLE SMOKE. DURING DECENT ODOR SEEMED TO COME AND GO INTERMITTENTLY. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
